# SDR A6WA202103267728

- Difficulty date: March 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,108 hours, 37,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R310173
- Condition: Damaged
- Location: Fs391.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TOP OF FUSELAGE AT FS391.75 JUST RIGHT OF STR0  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGE AT FS391.75 JUST RIGHT OF STR0, PERFORMED UT THICKNESS CHECK, REMAINING MATERIAL 0.051", PERFORMED HFEC NO DEFECTS NOTED, AREA IS WITHIN LIMITS, REMOVED AND REPLACED FASTENERS, APPLIED ALODINE REF REO 601R-53-00-115 REV E DATED 2013/09/18
